Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 2, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Dec 2, 2005, 2:32 AM MST. It took effect at Dec 2, 2005, 12:00 PM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2005, 2:32 AM MST (09:32 UTC)
- In effect from
- Dec 2, 2005, 12:00 PM MST
- Expired
- Dec 2, 2005, 6:00 PM MST
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 020932 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 232 AM MST FRI DEC 2 2005 ...WIND ADVISORY THIS AFTERNOON FOR THE SOUTHERN SACRAMENTO MOUNTAINS OF NEW MEXICO... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NEW MEXICO TODAY RESULTING IN STRONG GUSTY WINDS OVER THE AREA. NMZ025-022215- /O.NEW.KEPZ.WI.Y.0002.051202T1900Z-051203T0100Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 232 AM MST FRI DEC 2 2005 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON OVER THE SOUTHERN SACRAMENTO MOUNTAINS OF NEW MEXICO. THE STRONG WINDS WILL AFFECT THE CLOUDCROFT AND MESCALERO VICINITIES. THE WINDS WILL BE CAUSED BY AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION. WIND SPEEDS SHOULD SLOWLY DECREASE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OVER 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 2, 2:11 AM MST, 21 minutes earlier.
Area forecast discussion, Dec 2, 2:11 AM MST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 211 AM MST FRI DEC 2 2005 .SYNOPSIS... WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY AND SATURDAY. BREEZY TO WINDY CONDITIONS ARE POSSIBLE AS UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. A COLD FRONT WILL MOVE SOUTHWARD OVER THE BORDERLAND ON SUNDAY RESULTING IN COOLER BUT CONTINUED DRY WEATHER FOR MOST OF NEXT WEEK. && .DISCUSSION... ZONAL FLOW WILL PERSIST ACROSS THE AREA THROUGH SATURDAY WITH CONTINUED WARM DRY WEATHER FOR THE CWA. SEVERAL WEAK UPPER WAVES WILL ALSO RACE ACROSS THE SOUTHERN ROCKIES THE NEXT TWO DAYS WHILE WEAK LEE SURFACE TROUGHING PERSISTS THROUGH EASTERN NEW MEXICO. MIXING HEIGHTS WILL ALSO INCREASE TO NEAR 700 MB VIA SURFACE HEATING AND SLIGHT DYNAMIC COOLING ALOFT. AT MOMENT EXPECT AFTERNOON WINDS TO BE IN THE BREEZY CATEGORY TODAY AND SATURDAY EXCEPT FOR THE SOUTHERN SACS WHERE WIND ADVISORY WILL BE NEEDED FOR THIS AFTERNOON. MODELS HAVE BEEN CONSISTENT ON LARGER SCALE PATTERN CHANGES FOR NEXT WEEK. UPPER TROUGH WILL AMPLIFY AS IT MOVES ACROSS SOUTHERN ROCKIES AND PHASE WITH VORTEX OVER EASTERN/CENTRAL UNITED STATES. AS A RESULT FLOW OVER WESTERN THIRD OF THE COUNTRY DEVELOPS AN INCREASING NORTHERLY COMPONENT WITH AN ATTENDANT ADVECTION OF MUCH COLDER AIR FROM CANADA. WHILE BULK OF COLDEST AIR WILL REMAIN TO OUR EAST EXPECT A COLD FRONT TO MOVE THROUGH THE CWA ON SUNDAY WITH ANOTHER BACK DOOR FRONTAL PASSAGE AROUND LATE WEDNESDAY/EARLY THURSDAY. THUS EXPECT NEXT WEEKS TEMPERATURES TO FALL TO NEAR OR BELOW NORMAL. LATEST GFS ALSO BRINGS CLOSED UPPER LOW INTO CALIFORNIA THURSDAY BUT WILL KEEP OUTLOOK DRY THROUGH EXTENDED PERIODS. && .AVIATION... VFR CONDITIONS WITH AREAS OF CEILINGS ABOVE 10,000 FEET AGL THROUGH SATURDAY. MOUNTAIN WAVE TURBULENCE EXPECTED THROUGH TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 48 70 48 64 / 0 0 0 0 0 SIERRA BLANCA TX 72 45 68 36 63 / 0 0 0 0 0 LAS CRUCES 73 45 71 37 63 / 0 0 0 0 0 ALAMOGORDO 70 43 67 42 60 / 0 0 0 0 0 CLOUDCROFT 55 31 50 29 46 / 0 0 0 0 0 TRUTH OR CONSEQUENCES 71 42 66 36 59 / 0 0 0 0 0 SILVER CITY 64 38 60 32 57 / 0 0 10 10 0 DEMING 73 42 69 37 63 / 0 0 0 0 0 LORDSBURG 73 42 69 34 63 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY THIS AFTERNOON NMZ025 05 ROGASH
Hazardous weather outlook, Dec 1, 5:30 AM MST, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 530 AM MST THU DEC 01 2005 NMZ022>025-030>032-TXZ055-056-011800- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 530 AM MST THU DEC 01 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. UPPER LEVEL DISTURBANCES MAY RESULT IN WIND GUSTS TO 30 MPH OVER A FEW AREAS FRIDAY AND SATURDAY AFTERNOONS...ESPECIALLY NEAR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 05 / ROGASH
Nearby
Wind Advisories in New Mexico, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.